# SDR IPXA2015092593927

- Difficulty date: September 22, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 23,546 hours, 14,695 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T800
- Part serial: TX2896R
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R1 WINDOW CRACKED. EMERGENCY DECLARED, DONNED OXYGEN MASKS AND PERFORMED CHECKLIST.  LANDED AT RSW WITHOUT INCIDENT.   R & R THE R1 WINDOW IAW MM 56-11-01-401.
